MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT
Model Number KIMP310R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a zimmer biomet sales rep reports a revision surgery to perform a poly swap, which occurred on 12/2/2024.Additional information received on 02-20-2024: poly swap.Increased size for stability.
 
Additional Manufacturer Narrative
Section d.4 lot # added.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18841851
Report Number3010536692-2024-00125
Device Sequence Number18001921
Product Code JWH
UDI-Device IdentifierM684KIMP310R1
UDI-PublicM684KIMP310R1
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP310R
Device Catalogue NumberKIMP310R
Device Lot Number1723941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown